# SDR COMA0770021

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 7,856 hours, 5,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67034175701
- Condition: Corroded
- Location: Fs 280
- Part time: 7,856 hours, 5,635 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 CROSSBEAM CORRODED.  REPAIRED IAW REO 670-53-11-047.
